# SDR GLBA2014012300373

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,800 hours, 44,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 1016400114
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX ACCOMPLISH PROACTIVE REPAIR TO THE RT VERTICAL SPAR CAP ANGLE IAW EO 14-1900-55-001.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
